The embedding conjecture for quasi-ordinary hypersurfaces - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Journal of Pure and Applied Algebra Année : 2009

The embedding conjecture for quasi-ordinary hypersurfaces

(1)
1

Résumé

This paper has two objectives: we first generalize the theory of Abhyankar–Moh to quasi-ordinary polynomials, then we use the notion of approximate roots and that of generalized Newton polygons in order to prove the embedding conjecture for this class of polynomials. This conjecture – made by S.S. Abhyankar and A. Sathaye – says that if a hypersurface of the affine space is isomorphic to a coordinate, then it is equivalent to it.

Dates et versions

hal-03031593 , version 1 (30-11-2020)

Identifiants

Citer

Abdallah Assi. The embedding conjecture for quasi-ordinary hypersurfaces. Journal of Pure and Applied Algebra, 2009, 214 (9), pp.1623 - 1632. ⟨10.1016/j.jpaa.2009.12.007⟩. ⟨hal-03031593⟩
10 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More